A class of lattices with operators, and a new characterization of the positive part of a $K$-space
Doklady Akademii Nauk, Tome 174 (1967) no. 4, pp. 751-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_4_a3,
author = {M. G. Rabinovich},
title = {A class of lattices with operators, and a new characterization of the positive part of a $K$-space},
journal = {Doklady Akademii Nauk},
pages = {751--753},
year = {1967},
volume = {174},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_4_a3/}
}
M. G. Rabinovich. A class of lattices with operators, and a new characterization of the positive part of a $K$-space. Doklady Akademii Nauk, Tome 174 (1967) no. 4, pp. 751-753. http://geodesic.mathdoc.fr/item/DAN_1967_174_4_a3/